Thread: there is hope!
View Single Post
Old 08-05-2008, 02:09 AM   #5
mentalmum08 mentalmum08 is offline
Senior Member
(female)
 
Join Date: Jul 2008
Location: LANCASHIRE, UK
Posts: 104
mentalmum08 HB User
Re: there is hope!

Hi, The drug is called rember. They have even named the protien that causes the tangles. It is called Tau! I read a full-page article in the Sunday Times last Sunday (Aug. 3rd.) They report that it only delays the onset for approx> 18 months. That's the way I interpreted it. Does anyone know different? Thanks to all who encouraged me. I feel tired, but more resolved to go back up at the end of August. Wednesday is the last day that our mum has her aricept. This will be an interesting period. She has deteriorated since they cut her daily intake from 10mg to five. Now she will be on zero intake. I'm feeling less at sea having you guys to reach out to. Lot's of love from across the pond. xxxxx